Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Provigil = increased anxiety!? jealibeanz

Posted by llrrrpp on September 9, 2006, at 13:17:21

In reply to Re: Provigil = increased anxiety!?, posted by jealibeanz on September 8, 2006, at 20:42:47

Hi Jeali,
I take 200 mg provigil to counteract extreme daytime drowsiness from 90mg cymbalta.

It makes me feel tense, and I notice my heart racing sometimes, or have the kind of achey chest anxiety feeling.

HOWEVER- if I tell myself that these are physical symptoms of anxiety then it helps a lot. Mental anxiety is worse than physical anxiety, in my particular circumstances.

I know that without the provigil I would be getting ZERO work done, and I would feel awful and guilty and snxious about my low productivity. So, I channel the nervous energy provigil gives me into completing things on my to-do list. This to-do list is a very recent innovation. Definitely enabled by the provigil, and it has done wonders for my productivity and self-esteem and depression.

The other reason I won't stop taking provigil is that by combining it with coffee I get a mood boost. A pleasant and mild euphoria that makes me want too get my day started on the right foot.

Have you tried splitting your dose?

Also, yoga might help you learn to control the muscle tension and shallow breathing that could be misinterpreted as "anxiety".

best of luck to you jeali :)

-ll


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:llrrrpp thread:683593
URL: http://www.dr-bob.org/babble/20060909/msgs/684480.html